Hem Leakhena 11 Questions 0 Answers 0 Best Answers 20 Points View Profile 0 Hem Leakhena Asked: April 18, 2020In: Healthcare Do Benadryl and Loratadine contain the same active ingredient? 0 What is active ingredient for Benadryl and Loratadine? I think they are same. medicine Share Facebook 1 Answer Voted Oldest Recent ThunSoksophea 18 Questions 23 Answers 0 Best Answers 66 Points View Profile ThunSoksophea Added an answer on April 18, 2020 at 11:06 pm No, they do not contain the same active ingredient. Benadryl (trade name) is also known as diphenhydramine (generic name); loratadine (generic name) is also known as Claritin (trade name). Both drugs are primarily antihistamines and primarily active antagonists at the H1 subtype of histamine receptors. It is this property that makes them effective for the treatment of allergies. The main difference between Benadryl and Claritin is that Claritin tends to cause less drowsiness and sedation than Benadryl. 0 Reply Share Share Share on Facebook Share on Twitter Share on LinkedIn Share on WhatsApp Leave an answerLeave an answerCancel reply Connect with: Featured image Select file Browse Save my name, email, and website in this browser for the next time I comment.